MathSciNet Relay Station
MathSciNet bibliographic data
MR43838 (13,326f) 10.0X
de Bruijn, N. G. The asymptotic behaviour of a function occurring in the theory of primes. J. Indian Math. Soc. (N.S.) 15, (1951). 25–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement